# SDR SWAA2025120843389

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 14,869 hours, 6,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GIRT BAR RETAINING HOOK BENT.   RESECURED GIRT BAR PER AMM 25-66-01. A/C OK FOR SERVICE.
